# SDR ABXA040356

- Difficulty date: October 6, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 54,869 hours, 49,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9922393501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT OUT AND REPAIR ANGLE ON FLOORBEAM AT FS 294, CORRODED RIGHT BUTT LINE 6.  REMOVED AND REPLACED ANGLE IAW DC-9 SRM 51-30-5.
